# SDR SWIA2024012631110

- Difficulty date: November 10, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL9 FLOOR BEAM BETWEEN FS 559.00+64 - 559.00+80. MARKED. (HN00121979)    (C-CHECK RO 1/24/2024)   REPAIRED RBL9 FLOOR BEAM BETWEEN FS559+64 - FS559+80. PER REO 601R-53-00-883 REV -- DATED 2023-11-21 AND REF CRJ200 SRM 53-00-43. COMPLIED WITH TASK CARD 51-900-1003-SKY.
